Existence and Lyapunov Pairs for the Perturbed Sweeping Process Governed by a Fixed Set

Abstract : The aim of this paper is to prove existence results for a class of sweeping processes in Hilbert spaces by using the catching-up algorithm. These processes are governed by ball-compact non autonomous sets. Moreover, a full characterization of nonsmooth Lyapunov pairs is obtained under very general hypotheses. We also provide a criterion for weak invariance. Some applications to hysteresis and crowd motion are given.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02194585
Contributeur : Imb - Université de Bourgogne <>
Soumis le : jeudi 25 juillet 2019 - 16:32:52
Dernière modification le : vendredi 26 juillet 2019 - 01:27:48

Identifiants

Collections

Citation

Emilio Vilches. Existence and Lyapunov Pairs for the Perturbed Sweeping Process Governed by a Fixed Set. Set-Valued and Variational Analysis, Springer, 2019, 27 (2), pp.569-583. ⟨10.1007/s11228-018-0480-9⟩. ⟨hal-02194585⟩

Partager

Métriques

Consultations de la notice

12